# SDR DALA2016081505967

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 215-275
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK LBL 44.5 IS CORRODED AND GOUGED IN SERVERAL AREAS FROM BS 215 - 275.  BLENDED AND CHECKED LIMITS. REPLACED THE SEAT TRACK IAW SRM 53-20-52 REPAIR 5.
